Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

25 year old concerned about the severe hair loss. Can I use tugain?

Hello. sir i m 25 yr old. from last 1 year my hair is falling . but now the intensity of falling hair is increased. when i take bath in morning , i see a lots of hair (10 to 20) everyday. and now i can see somewhat my scalp. today one of my friend suggested me for using Tugain , and i purchased it today (Tugain 5 %). i donno how to use it . or is it really helpful for me or not ? and which shampoo should i use.
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query

There are about one lakh hair on our scalp and daily 100-150 hair fall is normal . The common causes of hair fall are Telogen effluvium or androgenic alopecia .

Telogen efluvium is due to stress , iron deficiency, physical disorder and is self limiting ahd the loss is diffuse.
Androgenic alopecia has heriditary predisposition and starts with temporal baldness and progresses further .

Tugain has minoxidil which is approved for hair loss. It can be used in both the above conditions. It has to be used for for 4-6 months to see visible results . One ML of solution is applied to the areas of hair loss daily at night.
You may use a mild shampoo like triclenz and use a conditioner like triflow after shampooing as there is associated dryness with the use of these solutions(tugain5%)

I advise you to meet a dermatologist or trichologist for the cause of hair loss before starting Tugain and other treatment accordingly.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Dear Vijay,
Welcome to Healthcare Magic.
The problem which you are having is known as Androgenic Alopecia ( also commonly known as Male pattern Baldness). This problem is found almost exclusively in every young men of your age but in different patterns/ grades of baldness (You must have seen different men with different bald scalp - less/ more involvement).
We men are having one hormone known as testosterone. This hormone starts the growing of beard and other changes of the male body. But the paradigm is that the hormone which starts the growth at one side ( beard and mustaches) at teenage, the same hormone recedes the growth of hair at our front and side of scalp. You must be wondering how it is possible for one hormone to do two different things, but this is the truth which is still under investigation and research.
This pattern of hair fall is basically gentical - means the pattern of hair in your family.
For your case especially, you must understand that falling of up to 100 hair/ day is a normal natural phenomenon. As you are haing 10-20 hair falling per day, so is not at all under any problematic state. It's the thing that you are perceiving on higher side.
Even if you are worried start taking more of protein and mineral diet/day. For this you can eat sprouts, milk products, plenty of fruits and reduce your stress level.
We do prescribe Minoxidil (Tugain) solution in hair fall Using Tugain 5% directly is not at all a good option, as is not the right strength to start with. This is bit higher strength and can cause side effects ( most commonly irritation and headaches). Even if you are not satisfied then can consult a Dermatologist for knowing your grade of involvement and reducing your concern.
But if your family pattern is good then is not at all a thing of worry for you.
With best of healthy hair wishes,
Dr Sanjay K Kanodia
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor